# SDR USAA2013050200016

- Difficulty date: May 1, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 42,185 hours, 15,279 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE ARMING HANDLE WILL NOT STAY DOWN.  ADJUSTED R4 DOOR GIRT BAR FITTING IAW AIRBUS MAINTENANCE MANUAL 52-13-00-820-00A.
